Differential and Integral Equations

KdV and BO equations with bore-like data

R. Iorio, F. Linares, and M. Scialom

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The global well-posedness of the initial-value problem associated to the Korteweg-de Vries equation with bore-like data is studied. In particular, we show that in the Sobolev space $H^s$, $s\ge 2$, the solutions of this problem remain bounded for any time. We also establish similar results for solutions of the initial-value problem associated to the Benjamin-Ono equation with this kind of data.

Article information

Source
Differential Integral Equations, Volume 11, Number 6 (1998), 895-915.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367329482

Mathematical Reviews number (MathSciNet)
MR1659252

Zentralblatt MATH identifier
1022.35059

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30]

Citation

Iorio, R.; Linares, F.; Scialom, M. KdV and BO equations with bore-like data. Differential Integral Equations 11 (1998), no. 6, 895--915. https://projecteuclid.org/euclid.die/1367329482


Export citation